# SDR DALA2022022801268

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON FLOOR STGR BTW STA 640/660 AND RBL 2.90 AT FWD CARGO COMPARTMENT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00228 FLOOR STGR SECTION BTW STA 640/700 AND RBL 2.90 AT FWD CARGO COMPARTMENT WAS REPLACE PER B757-200 SRM 51-40-02-0G PAR 4, 5 AND 7. (2134456)
